# SDR HEEA078353

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,208 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Mount
- Part number: 407310203101
- Part serial: LK0835
- Condition: Deteriorated
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC MATERIAL ON CORNER MOUNT IS DETERIORATED.
